# SDR DALA1140680627

- Difficulty date: May 25, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRAP INSIDE STR 29L CORRODED STA1440-1445.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE NR 187550 W/O NR 87878610001.
